# SDR FDEA202508011350

- Difficulty date: August 1, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 16,187 hours, 7,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586917
- Condition: Punctured
- Location: Zone 200
- Part time: 16,187 hours, 7,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL 251FFF AT MDC FLOOR PANEL 251FFF AT MDC WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR4.B FIGURE 201   SHEET 2 REV. 92 APR 15,2025
